"Monitor for longer period. Do u know your baseline levels before starting the treatment. For now nothing to do. Switching to taf is a good option but not the same as tdf. Taf has got better liver penetrance and persistence, lesser toxici..."
Just a quick note to say hi!
Need you advise. I started feeling pain in right abdomen from last Aug. I tested positive for hep p. My main concern is weight loss. I have lost 2 kg in one month. my DBV DNA load is 17800000 and HBeAG is positive. What could be the reason of weight loss.....
please reply about the treatment to start i am f4 patient and have hbsag with dna 83 iu/l and hbsag 10341 and now doctor start treatment because my alt is high 74
i had liver biopsy in 2014 show f4
i had in 2016 show f4
now doctor asked me to start the treatment please reply about that is it good to start treatment
main concern i am not able to sleep in night from last 5 days and so but feel daytime sleep excessively not able to cope up and i am very frieghtened about that why this hapening with me
i have f4 liver with hep b with high lever enzyme no cause found by doctor already biopsy held 2 time once in 2014 showing f1 and then medicine started(entecavir) and then again in 2016 with f4 on tenefovir as tenefovir started after entecavir stopped in 2015 my dna is always low
dna level 471 in 2013 sep
dna level is 461 before my entecavir started in 2014
dna level 47 when entecavir stopped in 2015
dna level was undtected when when my tenefovir stopped by doctor in 2016 august
dna 6.22 last in sep 2016
but in novemeber 2017 doctor restated treatement of tenofovir now i am worry about that
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.